# SDR SIMA200814901

- Difficulty date: May 22, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 9,561 hours, 8,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND AFT BAGGAGE DOOR SILL CORRODED UNDER STAINLESS STEEL CUTOUT RETAINERS.  MAINTENANCE REPLACED BAGGAGE DOOR SILL IAW EMB SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
